# SDR 08FDEA02615

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 88,741 hours, 32,289 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

AT FL 350 GOT LEVEL 3 LOWER FWD CARGO FIRE FLASHING DISCHARGE SWITCH/FIRE WARNING.  DISCHARGED AGENT AND LANDED.  FIRE CREW FOUND NO FIRE EVIDENCE ON A/C.  R&R 4 SMOKE DETECTORS IN LOWER FORWARD CARGO COMPARTMENT
